# SDR SWIA201641898

- Difficulty date: January 24, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 15069
- Aircraft time: 25,202 hours, 15,485 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK, RT TRU BAY FLOOR AT FRAME FS 193.00.  REPAIR TO RT TRU BAY FLOOR AT FS 193.00 FRAME IAW REO.
